# SDR QXEA2020012180033

- Difficulty date: January 18, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00812
- Aircraft time: 1,264 hours, 814 cycles
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Condition: Fire
- Location: Ground Power
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

FIRE AT GROUND POWER RECEPTACLE. FERRIED FOR REPAIRS.
